Previous |  Up |  Next

Article

Title: On Hochschild and cyclic homology of certain homogeneous spaces (English)
Author: Tralle, Aleksei E.
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 43
Issue: 4
Year: 1993
Pages: 615-634
.
Category: math
.
MSC: 19D55
MSC: 55N91
MSC: 55P62
idZBL: Zbl 0802.55010
idMR: MR1258424
.
Date available: 2009-09-24T09:33:56Z
Last updated: 2016-04-07
Stable URL: http://hdl.handle.net/10338.dmlcz/128437
.
Reference: [1] J. M. Boardman, R. M. Vogt: Homotopy invariant algebraic structures on topological spaces.LNM, no. 347, Berlin-Heidelberg-New York, 1973. MR 0420609
Reference: [2] A. Borel: Sur la cohomologie des espaces fibres principaux et des espaces homogenes de groupes de Lie compacts.Annals of Math. 57 (1953), 115–207. Zbl 0052.40001, MR 0051508, 10.2307/1969728
Reference: [3] A. Borel, F. Hirzebruch: Characteristic classes and homogeneous spaces 1.Amer. J. Math. 80 (1958), 459–538. MR 0102800
Reference: [4] A. K. Bousfield, V. K. A. M. Guggenheim: On PL de Rham theory and rational homotopy type.Memoirs Amer. Math. Soc. 8(179) (1976). MR 0425956
Reference: [5] D. Burghelea: Cyclic homology and the algebraic $K$-theory of spaces 1.Contemp. Math. 55 (1986), 89–115. MR 0862632
Reference: [6] D. Burghelea, Z. Fiedorowicz: Cyclic homology and algebraic $K$-theory of spaces 2.Topology 25 (1986), 303–317. MR 0842427, 10.1016/0040-9383(86)90046-7
Reference: [7] A. Connes: De Rham homology and non-commutative algebra.Publ. Math. IHES 62 (1985), 94–144.
Reference: [8] A. Connes: Cohomologie cyclique et founkteur Ext$^n$.C. r. Acad. Sci. Paris, Ser. A 296 (1983), 953–958. MR 0777584
Reference: [9] A. Connes, H. Moscovici: Cyclic homology, the Novikov conjecture and hyperbolic groups.Topology 29 (1990), 345–388. MR 1066176, 10.1016/0040-9383(90)90003-3
Reference: [10] K. Doan: Poicaré polynomials of compact homogeneous Riemannian spaces with irreducible isotropy subgroup.Trudy Semin. Vect. Tens. Anal. 14 (1968), 33–93. (Russian) MR 0274665
Reference: [11] M. El-Hauari: Cohomologie de Hochschild et $k$-formalite intrinseque.C. r. Acad. Sci. Paris, Ser. 1 310 (1990), 731–734. MR 1055238
Reference: [12] T. Goodwillie: Cyclic homology, derivations and the free loop space.Topology 24 (1985), 187–215. MR 0793184, 10.1016/0040-9383(85)90055-2
Reference: [13] V. Greub, S. Halperin, R. Vanstone: Curvature, connections and cohomology, v. 3.Academic Press, New York, 1976.
Reference: [14] P. Griffiths, J. Morgan: Rational homotopy theory and differential forms.Birkhäuser, Boston, 1981. MR 0641551
Reference: [15] S. Halperin, M. Vigué-Poirrier: The homology of a free loop space.Pacif. J. Math. 147 (1991), 311–324. MR 1084712, 10.2140/pjm.1991.147.311
Reference: [16] M.-C. Heidemann-Tcherkez, M. Vigué-Poirrier: Application de la theorie des polynomes de Hilbert-Samuel a l’etude de certaines algebres differentielles.C. r. Acad. Sci. Paris, Ser. A 278 (1974), 1607–1610. MR 0366902
Reference: [17] S. Helgason: Differential Geometry, Lie Groups and Symmetric Spaces.Academic Press, New York, 1978. Zbl 0451.53038, MR 0514561
Reference: [18] Y. Kihoon: Almost complex homogeneous spaces and their submanifolds.World Scientific, Singapoor, 1987. MR 0938098
Reference: [19] R. Krasauskas: Certain topological applications of dyhedral homology.Ph.D. Thesis, Moscow University, 1987. (Russian)
Reference: [20] D. Lehmann: Theorie homotopique des formes differentielles (d’apres D. Sullivan).Societe mathematique de France, Asterisque 45 (1977). MR 0488041
Reference: [21] P. Rashevskii: On real cohomology of homogeneous spaces.Uspekhi Mat. Nauk 24(3) (1969), 23–90. (Russian)
Reference: [22] M. Vigué-Poirrier, D. Burghelea: A model for cyclic homology and algebraic $K$-theory of 1-connected topological spaces.J. Diff. Geom. 22 (1985), 243–253. MR 0834279
Reference: [23] M. Vigué-Poirrier, D. Burghelea: Cyclic homology of commutative algebras.Publ. IRMA–Lille 8(1) (1987).
Reference: [24] M. Vigué-Poirrier: Cyclic homology of algebraic hypersurfaces.Publ. IRMA–Lille 10(7) (1987).
Reference: [25] M. Vigué-Poirrier: Cyclic homology and Quillen homology of a commutative algebra.Publ. IRMA–Lille 5(1) (1986).
Reference: [26] M. Vigué-Poirrier: Homologie de Hochschild et homologie cyclique des algebres differentielles graduees.Publ. IRMA–Lille 17(1) (1989). MR 1098974
Reference: [27] E. Witten: The index of a Dirac operator in loop space.LNM, no. 1326, 1986, pp. 161–181. MR 0970288
Reference: [28] A. E. Tralle: Cyclic homology of certain topological spaces which are formal in the sense of Sullivan.Matem. Zametki 50(6) (1991), 131–141, English transl. in “Math. Notes”. (Russian) MR 1150643
.

Files

Files Size Format View
CzechMathJ_43-1993-4_4.pdf 1.537Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo